MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CH 5.5 TI CORT FIX 7X35MM; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE

MEDOS INTERNATIONAL SARL CH 5.5 TI CORT FIX 7X35MM; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE
Model Number 186731735
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter occupation: reporter is a j&j sales representative.The lot number was unknown.Therefore, the expiration date and device manufacture date were unknown.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Device report from depuy synthes reports an event in japan as follows: it was reported by the sales rep in japan that during a tlif (l4-5-s) surgery on (b)(6) 2022 for treating lumbar spinal canal stenosis with viper 2 system, an open extender was attached to the screw in question for reduction.According to the report, when they tried to deploy a rod, the l5 extender (unk) came off.It was reported that the screw in question was removed, and it was confirmed that the screwhead had been damaged.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.This complaint involves one (1) device.
 
Event or Problem Description
This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D7: it is unknown if this single-use device was reprocessed and reused.

Brand Name
5.5 TI CORT FIX 7X35MM
Common Device Name
BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM, NON-STERILE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key14516256
Report Number1526439-2022-00747
Device Sequence Number5502814
Product Code MNH
UDI-Device Identifier10705034351995
UDI-Public10705034351995
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110216
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186731735
Device Catalogue Number186731735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIPER2 SCREW EXTENSION, OPEN.
Patient SexUnknown